Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    dose anyone know is stress can cause seizures in a 5year old
    avatar
    sezures posted:
    months ago my son had a seizure. he was complaining of a stomach for a few months before this seizure. now he has started complaining of a stomach again. i an scared that this is going to happen again i don't know of this is stress related or if it has to do with somethig else. please help if you may have an idea.
    Reply
     
    avatar
    BlazingTiger responded:
    Stress can cause seizures to happen. Or could be something different going on. Or worst case scenario multiple conditions at the same time. Either way I would seek the advice of a qualified professional. weather it is the cause of the seizures or not see a Dr, asap. I do not claim to be an expert b/c i am not.


    Helpful Tips

    Journals posted by Meetz
    Meetz posted: Hi there. I don't want to sound bossy or presumptuous, but after 44 years of practice with E, I have a bit of experience. I ... More
    Was this Helpful?
    34 of 44 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center